Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the degree of convergence of the development of a continuous function according to Legendre's polynomials


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 13 (1912), 305-318
MSC: Primary 41A10; Secondary 26A15, 33C45
DOI: https://doi.org/10.1090/S0002-9947-1912-1500920-X
MathSciNet review: 1500920
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10, 26A15, 33C45

Retrieve articles in all journals with MSC: 41A10, 26A15, 33C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500920-X
Article copyright: © Copyright 1912 American Mathematical Society